Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Took medicine for infection on foreskin. Causing headache and stomach discomfort. Should I stop medicine?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
I take calvepen 666g and flagly 400mg tablets since Thursday evening due to infection around my foreskin. It causes me a lot of headaches and some discomfort in my stomach. I have to take them for 8 days. Should I stop taking them due headache?
Posted Thu, 2 Aug 2012 in Penis Problems
Answered by Dr. Hema Yadav 2 hours later
Thanks for posting your query.
Yes you are experiencing sideffects of the antibiotic tablet calvepen ( 666) which contains penicillin v which is prescribed in bacterial infections .
The prescription seems appropriate for your genital infection.
The known sideffects are nausea , vomiting , abdominal pain, lethargy, headache , dizziness , itchiness rash etc .
But not all who take the medicine experience all sideffects .
Some people might be allergic to penicillins and they may even have serious sideffects like hives , anaphylaxis etc.
So it's best that you consult your treating physician for a change of antibiotics ( like cephalosporins or macrolides group)if the sideffects are troublesome and persistent.
Please do not stop the treatment abruptly on your own as that may flare up your infection.
Hope I have answered your query.
Kindly accept my answer if you have no further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor